User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Xiao, Han 
Title:
Finiteness of small factor analysis models 
Abstract:
We consider factor analysis models with one or two factors. Fixing the number of factors, we prove a finiteness result about the covariance matrix parameter space when the size of the covariance matrix increases. According to this result, there exists a distinguished matrix size starting at which one can determine whether a given covariance matrix belongs to the parameter space by determining whether all principal submatrices of the distinguished size belong to the corresponding parameter space....    »
 
Keywords:
Algebraic statistics, Graphical model, Multivariate normal distribution, Latent variables 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Annals of the Institute of Statistical Mathematics 
Year:
2010 
Journal volume:
62 
Year / month:
2010-08 
Quarter:
3. Quartal 
Month:
Aug 
Journal issue:
Pages contribution:
775-783 
Language:
en 
Publisher:
Springer Science and Business Media LLC 
E-ISSN:
0020-31571572-9052 
Date of publication:
07.04.2010 
Format:
Text